Doctor insights on:
Why Does Your Appetite Change When Using Synthroid
Nausea, fatigue, low appetite, headaches, vision changes, seeing spots, irritable, hot flashes. All related to TSH .007 needing lower Synthroid or no?
get checked: A TSH that low usually means the dose of synthoid might be too high.. Check with the doctor who put you on the meds to see what the next step is. ...Read moreGet help now ›
I have not taken my meds for a week and have a normal appetite then get back on my Synthroid and become ravenous ...any help for this ?
Get help now ›
Abusing meds: No. The opposite would happen. ...Read moreGet help now ›
Haven't had much appetite and had little nausea and lost a few lbs since total thyroidectomy 1 wk ago. Can this happen. On synthroid.?
Synthroid: Synthroid could cause this; however, it is unlikely since you've only been taking it for a week -- with the exception of the nausea. The anesthesia used for surgery may have some effect. In addition, your body is healing from the surgery and the release of certain hormones may be involve in this as well. Other medication may also contribute ( ie: post surgery antibiotics). ...Read moreGet help now ›
I know that Synthroid is used for hypothyroidism but can it be used to increase appetite in people who eat too little?
No: It should not be used as an appetite stimulant. It will lead to more side effects, and actually suppress your own body hormone, which you may have enough. Extra thyroid hormone will increase your metabolism, your heart rate (leading to possible arrhythmias) and weight loss, diarrhea. Other medications are available as appetite stimulants. ...Read moreGet help now ›
Not wise: That would not be a good idea. A high dose of synthroid would increase metabolic rate (and put a stress on the heart) and appetite may/may not go up, but usually it would cause weight loss. Synthroid should only be prescribed for hypothyroidism, or other clear thyroid related conditions, and should not be used for obesity or appetite. ...Read moreGet help now ›
Joint pain throughout body, can't sleep more 2-4 hr weight gain lack appetite on Synthroid .75 TSH 3.17@nite pain wake me up.Otc pain med no good?
You need a medical e: A medical exam is what you need. Please go see your primary care doctor and let him/her examine you and find out what is wrong. At your age there is high risk of serious medical ailments which can cause bone pains. Only an examination and check of blood tests and x-ray check ups can help to make a correct diagnosis. ...Read moreGet help now ›
Over 1 week all day nausea low appetite bad headaches fatigue not pregnant not flu/sick TSH .007 do I need higher Synthroid or pituitary issue?
Hyperthyroid: Tsh value of .007 suggests hyperthyroid state and you may need to reduce the dose of synthyroid. Please consult your doctor asap. ...Read moreGet help now ›
Thyroid needs : Do change as we get older. However, not everyone will need thyroid supplementation. ...Read moreGet help now ›
How long does Synthroid dosage change take to work? I'm 13w pregnant & just found out it's way too low so I'm worried I'll misscarry.
Thyroid: No need to worry. Your doctor needs to keep an eye on you as you proceed through pregnancy, changing the dose as needed. You and baby will be fine. Your obstetrician will look after you as well. ...Read moreGet help now ›
- Talk to a doctor live online for free
- Why do you lose your appetite when you fall in love?
- Why does dialysis change your skin color?
- Does using cocaine change the shape of your nose?
- Why does your body temperature rise when you are infected with a virus?
- Why does your breathing rate change after you exercise?
- Why does your nose run when you have allergies?
- Why do you lose your appetite when you have a head cold?
- Does your body odor change when pregnant?
- Talk to a general internist online for free